# SDR SWAA2022101157573

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 54,955 hours, 32,826 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: Faulty
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT AT ROW 9 CAPTAIN SIDE FLICKERING.   RELAMPED CEILING LIGHT AT 9ABC PER AMM 33-22-00
